Translator Disclaimer
2011 Homotopy theory of nonsymmetric operads
Fernando Muro
Algebr. Geom. Topol. 11(3): 1541-1599 (2011). DOI: 10.2140/agt.2011.11.1541

Abstract

We endow categories of nonsymmetric operads with natural model structures. We work with no restriction on our operads and only assume the usual hypotheses for model categories with a symmetric monoidal structure. We also study categories of algebras over these operads in enriched nonsymmetric monoidal model categories.

Citation

Download Citation

Fernando Muro. "Homotopy theory of nonsymmetric operads." Algebr. Geom. Topol. 11 (3) 1541 - 1599, 2011. https://doi.org/10.2140/agt.2011.11.1541

Information

Received: 14 January 2011; Accepted: 19 February 2011; Published: 2011
First available in Project Euclid: 19 December 2017

zbMATH: 1228.18006
MathSciNet: MR2821434
Digital Object Identifier: 10.2140/agt.2011.11.1541

Subjects:
Primary: 18D50, 55U35
Secondary: 18D10, 18D20, 18D35

Rights: Copyright © 2011 Mathematical Sciences Publishers

JOURNAL ARTICLE
59 PAGES


SHARE
Vol.11 • No. 3 • 2011
MSP
Back to Top